Blurring of vision: a previously undescribed complication of cyclophosphamide therapy

Cancer. 1979 Jul;44(1):69-71. doi: 10.1002/1097-0142(197907)44:1<69::aid-cncr2820440113>3.0.co;2-o.

Abstract

Five children with cancer treated with high dose cyclophosphamide experienced blurring of vision. In three patients, the blurring lasted less than one hour and disappeared, abruptly, but in the other two, it was prolonged, lasting three and 14 days with gradual improvement. In all five complete restoration of normal vision occurred. We have not found other reports of this association in the literature.

Publication types

  • Research Support, U.S. Gov't, P.H.S.

MeSH terms

  • Adolescent
  • Adult
  • Child
  • Child, Preschool
  • Cyclophosphamide / adverse effects*
  • Female
  • Humans
  • Neoplasms / drug therapy
  • Remission, Spontaneous
  • Time Factors
  • Vision Disorders / chemically induced*
  • Visual Acuity / drug effects

Substances

  • Cyclophosphamide